Functoriality of equivariant eta forms

  • Bo Liu

    Humboldt-Universität, Berlin, Germany


In this paper, we define the equivariant eta form of Bismut–Cheeger for a compact Lie group and establish a formula about the functoriality of equivariant eta forms with respect to the composition of two submersions, which is motivated by constructing the geometric model of equivariant differential K-theory.

Cite this article

Bo Liu, Functoriality of equivariant eta forms. J. Noncommut. Geom. 11 (2017), no. 1, pp. 225–307

DOI 10.4171/JNCG/11-1-7